# SDR 2020F00126

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: General aviation
- Aircraft: N302AZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500130
- Aircraft time: 2,529 hours, 1,915 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Primary Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIMARY PITCH TRIM FAILURE. CAUSE UNKNOWN
